# SDR AALA202203216481

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737*
- Aircraft serial: 31077
- Aircraft time: 37,140 hours, 15,104 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hanger Assy
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR HANGER RIGHT SIDE LOOSE. ADJUSTED R1 DOOR GIRT BAR HANGER ON RIGHT SIDE .
